Benylin Dry Cough Night 100mL
Health Yourself Today

Benylin Dry Cough Night 100mL

Regular price $11.49 $0.00

Fast relief of dry cough. Helps you sleep.

Dosage: Adults (12 years and over): 2-4 tsp. (10-20mL) every 4-6 hours. Maximum 8tbsp. (120mL)/day. Shake well before using. Not recommended for children under 12 years. 

Caution: Do not take more than the recommended dose. Avoid alcohol.  May cause drowsiness or excitability. Use caution when driving a motor vehicle or operating machinery. Do not use with other antihistamines, tranquilizers or sedatives or other products containing diphenhydramine, even one used on the skin. Talk to a doctor or pharmacist before use if you persistent/chronic cough, asthma, chronic lung disease, shortness of breath, glaucoma, difficulty urinating due to enlargement of the prostate gland, or if you are pregnant, breastfeeding, or taking other medications including natural health products, prescription drugs, or non-prescription drugs. Stop use and talk to a doctor if new symptoms occurs or symptoms worsen or are accompanied by a high fever, persistent headache or you develop wheezing, rash or itching, or the product of thick yellow/green phlegm. If sleeplessness persists for more than 2 weeks, check with your doctor as insomnia may be a symptom of a serious underlying medical illness. Do not use in the elderly who experience confusion at nighttime. This product may produce excitation rather than sedation in the elderly. Do not use if you are allergic to any of the ingredients or discontinue use if you show signs of an allergic reaction.

Keep out of reach of children.
Store between 15°C and 30°C.

Active Ingredients: Each 15mL or 1 tablespoonful contains: 
Cough Suppressant/Antihistamine: Diphenhydramine Hydrochloride 12.5mg (Relieves dry cough, runny nose, and sneezing).

Non-Medicinal Ingredients: Alcohol, FD&C red no. 2, flavours, (orange, clove, coriander, cinnamon, anethole), perlite, sugar, water.